MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, SMALL; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, SMALL; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 314-02-02
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right total shoulder arthroplasty at a private hospital in france on an unknown date.The patient was revised due to rotator cuff failure and the implants were removed to eliminate the chance of infection.A spacer was implanted to reduce the risk of infection and allow for planning of the glenoid for second stage revision.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of rotator cuff failure.Proximal positioning of the humeral head relative to the glenoid, which is consistent with rotator cuff failure, can be observed in the provided radiographs.Although the reason for the rotator cuff failure cannot be confirmed, it is likely due to natural degradation of the tendon over time.The observed damage on the glenoid component may have been due to over 9 years of use and/or superior articulation with the humeral head secondary to the rotator cuff failure and subsequent migration of the humeral component.However, this cannot be confirmed because the component was not returned for evaluation.D10: 300-01-13, equinoxe, humeral stem primary, press fit 13mm.300-10-15, equinoxe replicator plate 1.5mm o/s.310-01-47, equinoxe, humeral head short, 47mm (beta).300-20-02, equinox square torque define screw drive kit.

Brand Name
EQUINOXE GLENOID, PEGGED ALPHA, SMALL
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22061945
Report Number1038671-2025-02108
Device Sequence Number20951948
Product Code HSD
UDI-Device Identifier10885862084477
UDI-Public10885862084477
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-02-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexFemale